# SDR DALA1024469014

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 42,759 hours, 34,477 cycles
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ABORTED THE TAKEOFF AT LESS THAN 15 KNOTS, DUE TO THE LT ENGINE NOT RESPONDING TO THROTTLE MOVEMENT.   MX REPLACED THE NR 1 ENG FUEL CONTROL IAW   AMM.
